Hedex extra tablets 16 pack
Hedex extra tablets 16 pack

Hedex extra tablets 16 pack

£2.39
Tax included
Quantity

  • FREE standard UK delivery on all orders over £40 -
NHS Prescriptions are delivered FREE with standard delivery FREE standard UK delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery
Paracetamol 500mg and caffeine 65mg

Relief of most painful and febrile conditions, headache, including migraine, backache, toothache, rheumatic pain, period pain and for the symptomatic relief of colds, flu and sore throats

Adults and children 12 years and over: Two, up to 4 times daily, maximum 8 in 24 hours

Hedex
2496248

Reviews

Write your review

Hedex extra tablets 16 pack

Write your review